# SDR RAIA2018121430003

- Difficulty date: November 30, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525523003
- Condition: Bent
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT "T" PROFILE AT FR 66 ON CARGO ENTRY RAMP IS BENT... REMOVED AND REPLACED "T" PROFILE...
